Article citationsMore>>

T. Chan, T. Hou and P. Lions, “Geometry Related Convergence Results for Domain Decomposition Algorithms,” SIAM Journal on Numerical Analysis, Vol. 28, No. 2, 1991, pp. 378-391. doi:10.1137/0728021

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.